RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2020, Volume 30, Issue 1  


MATHEMATICS
Markov approximations of nonzero-sum differential games
Yu. V. Averboukh
3
Discrete game problem with ring-shaped terminal set
I. V. Izmest'ev
18
Keldysh problem for a three-dimensional equation of mixed type with three singular coefficients in a semi-infinite parallelepiped
K. T. Karimov
31
On the group of diffeomorphisms of foliated manifolds
A. Ya. Narmanov, A. N. Zoyidov
49
Completeness of the system of eigenfunctions of the Sturm–Liouville problem with the singularity
V. P. Tanana
59
Relaxation of pursuit-evasion differential game and program absorption operator
A. G. Chentsov, D. M. Khachai
64
On totally global solvability of controlled second kind operator equation
A. V. Chernov
92
Stability of mathematical models of the main problems of the anisotropic theory of elasticity
A. V. Yudenkov, A. M. Volodchenkov
112

MECHANICS
Mathematical model of gas hydrate formation of sulfur dioxide by injecting liquid sulfur dioxide into a layer saturated with methane and water
M. K. Khasanov, S. R. Kil'dibaeva
125
On the porosity influence on stability of flow over porous medium
K. B. Tsiberkin
134
Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021